Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering with rhinitis secca, on medicines, get thick mucus on the right, bad taste in mouth. Best treatment advise?

.hi, i have rhinitis secca or atrophic rhinitis and i was treated with many midicine like companation with streptomycin and glucose and pencillin1.2 evry 2 weeks for one year now evry 2 or 3 weeks i have Thick mucus in right side some times i notice bad test in my mouth i use now sea water evry day i want to khnow what is the best treatment for my case thank u
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist 's  Response

Welcome to health care magic forum.

Allergic rhinitis has to be treated with antibiotics like Tab.Cetirizine.

Avoid frequent exposure to dust,cold weather,cold climate etc.

Frequent steam inhalation may be helpful.

Bad taste in mouth may or may not be related to the allergic rhinitis.

Throat infection as well as infected tooth can cause bad taste in mouth.

Gargle frequently with lukewarm saline.

Get a thorough evaluation by a dentist as well as E N T Specialist.

Hope this helps.

Answered: Thu, 19 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor